Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 5, issue 2
Nonlin. Processes Geophys., 5, 63–68, 1998
https://doi.org/10.5194/npg-5-63-1998
© Author(s) 1998. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.
Nonlin. Processes Geophys., 5, 63–68, 1998
https://doi.org/10.5194/npg-5-63-1998
© Author(s) 1998. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  30 Jun 1998

30 Jun 1998

Bounded lognormal cascades as quasi-multiaffine random processes

M. Menabde M. Menabde
  • Department of Physics, University of Auckland, Private Bag 92019, Auckland, New Zealand

Abstract. A new model for simulating non-negative random processes is developed. The model is based on a bounded random multiplicative cascade with a lognormal generator with the scale parameter dependent on the number of steps in the cascade. It is shown, both analytically and numerically, that the simulated field has multiaffine properties within some restricted range of scales. This type of random processes is defined here as quasi-multiaffine. A procedure for retrieving the modelling parameters from real data is also discussed.

Publications Copernicus
Download
Citation